# SDR SIMA20150414005

- Difficulty date: April 14, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 31,193 hours, 26,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

4TH FROM FWD EMER PROXIMITY LIGHTED STRIP IS INOPERATIVE.  R & R 4TH FWD EMER PROXIMITY LIGHTED STRIP IAW AMM 33-50-12.  OPERATIONS CHECKED GOOD.
